Journal article icon

Journal article

Reasoning about temporal relations : the tractable subalgebras of Allen's interval algebra

Actions


Access Document


Publisher copy:
10.1145/876638.876639

Authors


Journal:
Journal of the ACM
Issue:
50
Pages:
591-640
Publication date:
2003-01-01
DOI:
URN:
uuid:7d887e59-73b3-42a3-b7ec-d3e2551ff5ec
Local pid:
cs:1679

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP